# SDR DL757953845

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Collapsed
- Location: Nose
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLL - CLIMBING THROUGH 18,000 FT, HEARD LOUD BAND AND THUMP IN THE NOSE AREA. ACFT RETURNED AND FOUND RADOME DAMAGED.  INDICATION IS THAT RADOME COLLAPSED AT A SUSPECTED AREA OF DELAMINATION.  RADOME WAS ROUTED TO SHOP FOR REPAIRS.
